Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 379, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 3, 2011, 8:56 PM CDT for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2011, 8:56 PM CDT (01:56 UTC)
- Expired
- Jun 3, 2011, 9:21 PM CDT
- In force
- 25 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Concordia Parish, LA, Adams County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 9:00 PM CDT | TSTM WND DMG | Sibley, MS | A FEW TREES DOWN...ONE ACROSS A RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1828 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2085 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479
WUUS54 KJAN 040156
SVRJAN
LAC029-MSC001-040245-
/O.NEW.KJAN.SV.W.0379.110604T0156Z-110604T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CDT FRI JUN 3 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CONCORDIA PARISH IN NORTHEAST LOUISIANA...
CENTRAL ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 945 PM CDT
* AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SIBLEY MOVING NORTHWEST AT
20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER
PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3166 9160 3138 9126 3137 9127 3137 9132
3134 9135 3133 9138 3131 9146 3127 9148
3133 9171
TIME...MOT...LOC 0154Z 128DEG 16KT 3137 9141
$$
CME2 follow-up statements
021
WWUS54 KJAN 040214
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
914 PM CDT FRI JUN 3 2011
LAC029-MSC001-040245-
/O.CON.KJAN.SV.W.0379.000000T0000Z-110604T0245Z/
CONCORDIA LA-ADAMS MS-
914 PM CDT FRI JUN 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WEST CENTRAL ADAMS COUNTY...AND CENTRAL CONCORDIA PARISH...
AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SIBLEY MOVING NORTHWEST AT 20
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER
PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3166 9160 3143 9133 3131 9146 3127 9148
3133 9171
TIME...MOT...LOC 0214Z 128DEG 16KT 3143 9148
$$
CME877
WWUS54 KJAN 040221
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
921 PM CDT FRI JUN 3 2011
LAC029-MSC001-040232-
/O.CAN.KJAN.SV.W.0379.000000T0000Z-110604T0245Z/
CONCORDIA LA-ADAMS MS-
921 PM CDT FRI JUN 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ADAMS COUNTY...
AND CENTRAL CONCORDIA PARISH IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3166 9160 3143 9133 3131 9146 3127 9148
3133 9171
TIME...MOT...LOC 0222Z 128DEG 16KT 3145 9152
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:30 PM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 3, 3:30 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT FRI JUN 3 2011
.POTENTIALLY RECORD BREAKING HEAT CONTINUES...
.DISCUSSION...ALTHOUGH READINGS THIS MORNING STARTED OUT A LITTLE
COOLER THAN YESTERDAY THIS MORNING...THIS AFTERNOON HAS STILL TURNED
OUT TO BE A HUMID SCORCHER. RIGHT NOW HEAT INDEX VALUES ARE RANGING
FROM 100 TO 106 ACROSS THE ARKLAMISS WITH A RECORD HIGHS SET ALREADY
AT HBG AND GWO. THERE IS ALSO A GOOD CHANCE RECORDS WILL AT LEAST BE
TIED IN THE NEXT HOUR TO AN HOUR AND A HALF AT MEI AND TVR. A FEW
ISOLATED STORMS ARE GETTING GOING ACROSS CENTRAL AND SOUTHERN AL AS
I WRITE...AND HIRES WRF MODELS SUGGEST THIS ACTIVITY MAY LOOSELY
ORGANIZE AND SWEEP INTO SOUTHEAST MS NEAR THE I-59 AND HIGHWAY 98
CORRIDORS IN 2 TO 3 HOURS OR SO. HAVE INCLUDE 10 TO 20 POPS THERE
INTO THIS EVENING AND HIGH MICROBURST POTENTIAL IN THE HOT
ENVIRONMENT WILL MEAN WE WILL BE WATCHING THE STORMS VERY CLOSELY ON
RADAR. EXPECT ISOLATED STORMS IN THE SOUTHEAST TO BE GONE BY 9 TO 10
PM WITH MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT ALLOWING FOR LOWS
RANGING FROM 70 TO 75 DEGREES.
OVER THE WEEKEND THE OVERALL WEATHER SITUATION DOES NOT LOOK TO
CHANGE MUCH...UNFORTUNATELY. THE HOT RIDGE OF HIGH PRESSURE ALOFT
WILL BE CENTERED GENERALLY TO OUR NORTHWEST...ALTHOUGH IT WILL
MEANDER A LITTLE THROUGH EARLY NEXT WEEK. REGARDLESS OF PRECISE
LOCATION...LOW LEVEL FLOW WILL MOSTLY BE "OFFSHORE" AND THEREFORE
VERY HOT. SOME INTERACTION OF MORE-TYPICAL SEABREEZE RELATED
SOUTHERLY FLOW WORKING INTO THE SOUTHERN ZONES IN THE AFTERNOON WILL
SET UP A CONVERGENCE ZONE AND THE LATTER SHOULD BE A TRIGGER FOR
ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT MAINLY SOUTH OF I-20
BOTH AND SATURDAY AND SUNDAY AFTERNOONS AND EVENINGS. AS IS THE CASE
TODAY...THERE WILL BE DAMAGING WIND POTENTIAL THROUGH MICROBURST
PROCESSES WITH ANY STORMS THAT DEVELOP OVER THE WEEKEND.
OTHERWISE...LOOK FOR TEMPERATURES AND HUMIDITY LEVELS THROUGH THE
WEEKEND TO BE ON PAR WITH YESTERDAY AND TODAY. FOR THOSE THAT MAY
JUST BE GETTING BACK IN TOWN...THAT MEANS OPPRESSIVE HEAT INDEX
VALUES AND ACTUAL HIGH TEMPERATURES NEAR (OR SLIGHTLY ABOVE) RECORD
LEVELS.
IN CONSIDERATION OF THE CONTINUING HEAT WE HAVE EXTENDED THE HEAT
ADVISORY ALL THE WAY THROUGH SUNDAY AFTERNOON. WE ARE ACTUALLY
FALLING A LITTLE SHORT OF FULLY MEETING CRITERIA FOR THE ADVISORY IN
TERMS OF LOW TEMPERATURES...BUT IT IS CLOSE AND THE
NEAR-UNPRECEDENTED LEVEL OF THE EARLY HEAT IS TIPPING THE SCALES IN
FAVOR OF GOING WITH THE ADVISORY.
MODEL ENSEMBLES DO OFFER SOME HOPE FOR THE RIDGE SLOWLY BREAKING
DOWN A LITTLE OVER THE COURSE OF NEXT WEEK. THIS WOULD EVENTUALLY
RESULT IN BETTER AND MORE WIDESPREAD RAIN CHANCES AND SOMEWHAT
COOLER TEMPERATURES (ALTHOUGH PROBABLY NO RELATED DECREASE IN
HUMIDITY). BUT...EVEN THOUGH THE UPPER LEVEL RIDGE FEATURE DOES SHOW
SOME SIGNS OF WEAKENING IN THE MODELS AS EARLY AS MONDAY...IT MAY
TAKE AT LEAST A FEW DAYS TO SEE ANY REAL-WORLD DIFFERENCE IN THE
HEAT ON THE GROUND. /BB/
&&
.PREV DISCUSSION... /ISSUED 410 AM CDT FRI JUN 3 2011/
LONG TERM...(SUNDAY THROUGH FRIDAY) THE LATEST GFS...EURO AND
ENSEMBLES SEEM TO NEGATE THE AFFECTS OF THE UPPER LOW TO THE SOUTH
FOR THE PERIOD. THE MODELS DO TRY TO BRING A WEAK UPPER FEATURE AT
200-300 MB FOR THE MIDDLE OF NEXT WEEK...BUT ITS DIFFICULT TO TRACK
THOSE FEATURES FROM DAY TO DAY. PREFER THE SOLUTION OF A SERIES OF
SUBTLE SHORTWAVES ROTATING AROUND THE MEAN RIDGE ON THE EAST AND
SOUTH SIDES SEEMS TO BE A REASONABLE MODEL ROUTE FOR NOW. THESE WEAK
SHORTWAVES COULD PRODUCE SOME ISOLATED SEVERE WEATHER EVENTS...AS
NOTED BY A WEAK SHORTWAVE ROTATING AROUND THE MEAN RIDGE LAST
EVENING. THIS FEATURE PRODUCED SOME ISOLATED SEVERE STORMS THAT
AFFECTED THE SOUTHWEST PORTION OF THE ARKLAMISS REGION WITH SOME
DAMAGING WINDS. AS NOTED ABOVE WITH THESE SUBTLE SHORT WAVES IF THIS
SHOULD COME TO BE...WE WILL HAVE SOME DECENT LAPSE RATES...
DCAPES...K-INDEXES OF AROUND 40...INVERTED V SOUNDINGS FOR MICRO
BURST POTENTIAL..AND PRECIPITABLE WATER OF 1.8 TO AROUND 2.0 INCHES.
IF THESE STORMS MATERIALIZE SOME ADDITIONAL ISOLATED SEVERE STORMS
MAY BE POSSIBLE WITH SOME SEVERE WINDS. THIS PRECIPITABLE WATER
SHOULD INCREASE CLOUD COVER SOME AND HAVE SOME LIMITED EFFECTS ON
AFTERNOON HIGHS. THE GFS DOES SHOW SOME HIGHER QPF ACROSS THE REGION
THAN THE EURO THROUGH THE PERIOD. BUT WITH THE STRONG SUBSIDENCE
FROM THE MEAN RIDGE...COVERAGE WILL BE ISOLATED AT BEST WITH A LACK
OF A LIFTING MECHANISM. SO WILL KEEP THE POPS ON THE TEEN ISOLATED
SIDE WITH THE MEAN RIDGE KEEPING PRECIP COVERAGE TO A MINIMUM. MADE
SOME ADJUSTMENTS TO MEX POPS.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE EXTENDED
PERIOD. HEAT INDEXES WILL RANGE FROM 98 TO 105. FOR DAYTIME HIGHS
WENT WITH A BLEND OF HIGH ENSEMBLE GUIDANCE...MEX AND MOS GUIDANCE.
GENERALLY FOLLOWED A BLEND OF GMOS...MEX MOS AND ENSEMBLE GUIDANCE
FOR LOWS. /17/
&&
.AVIATION...SCT CU 4-6KFT WILL CONTINUE TO DEVELOP THIS AFTERNOON
AND THEN DISSIPATE THIS EVENING AFTER SUNSET. ISOLATED TSTMS WILL BE
POSSIBLE IN THE SOUTH BY LATE AFTERNOON INTO EARLY EVENING. ANY
STORM THAT DEVELOP WILL HAVE THE POTENTIAL FOR WIND GUSTS AROUND 60
MPH. TSTM CHANCES WILL END BY LATE EVENING AND SKIES WILL BE CLEAR
OVERNIGHT. AREAS OF LIGHT FOG WILL LIKELY REDEVELOP BY 09Z AND LAST
UNTIL 13Z RESULTING IN MVFR VISIBILITIES AT MOST SITES AGAIN. HIGH
PRESSURE SURFACE AND ALOFT WILL SHIFT SLIGHTLY EAST OF THE AREA
SATURDAY. THIS WILL RESULT IN LIGHT NE TO EAST WINDS. ISOLATED LATE
AFTN AND EARLY EVENING TSTMS WILL BE POSSIBLE WITH WIND GUSTS TO 60
MPH. /22/
&&
.CLIMATE...
RECORD HIGHS FOR JUNE 3:
GREENVILLE....100
GREENWOOD......96
JACKSON.......102
VICKSBURG......96
MERIDIAN.......99
HATTIESBURG....96
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 72 100 72 100 / 9 9 9 9
MERIDIAN 69 99 70 99 / 9 9 9 11
VICKSBURG 70 99 71 99 / 8 8 8 8
HATTIESBURG 70 99 71 98 / 17 15 14 18
NATCHEZ 70 96 71 96 / 9 16 16 13
GREENVILLE 72 100 72 100 / 4 5 5 6
GREENWOOD 71 99 71 99 / 4 6 6 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MSZ018-019-025>066-
072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR ARZ074-075.
&&
50/22/17Hazardous weather outlook, Jun 3, 2:57 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT FRI JUN 3 2011 ARZ074-075-LAZ007>009-MSZ018-019-025>046-042000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- 257 PM CDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY A HEAT ADVISORY IS IN AFFECT THROUGH SATURDAY. RECORD HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME AREAS THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON. THIS WILL PRODUCE HEAT STRESS ON THOSE EXPOSED TO THESE CONDITIONS FOR AN EXTENDED PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A HEAT ADVISORY REMAINS IN AFFECT UNTIL 7 PM SUNDAY EVENING. RECORD HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME AREAS AGAIN SUNDAY AFTERNOON. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT SUNDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ015-016-023>026-MSZ047>066-072>074-042000- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 257 PM CDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND SOUTH OF INTERSTATE 20. THE GREATEST RISK WILL OCCUR OVER AREAS ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR. WIND GUSTS FROM 50 TO 60 MPH WILL BE POSSIBLE ALONG WITH QUARTER SIZE HAIL. A HEAT ADVISORY IS IN AFFECT THROUGH SATURDAY. RECORD HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME AREAS THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON. THIS WILL PRODUCE HEAT STRESS ON THOSE EXPOSED TO THESE CONDITIONS FOR AN EXTENDED PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING SATURDAY ALONG AND SOUTH OF INTERSTATE 20. THE GREATEST RISK WILL OCCUR OVER AREAS ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR. WIND GUSTS FROM 50 TO 60 MPH WILL BE POSSIBLE ALONG WITH QUARTER SIZE HAIL. A HEAT ADVISORY REMAINS IN AFFECT UNTIL 7 PM SUNDAY EVENING. RECORD HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME AREAS AGAIN SUNDAY AFTERNOON. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT SUNDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Jun 3, 8:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
817 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG JONESVILLE 31.62N 91.83W
06/03/2011 CATAHOULA LA LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWNED ACROSS THE
CITY...SOME LINES DOWNED ACROSS HOUSES.
&&
DLLocal storm report, Jun 3, 8:23 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
823 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND DMG PORT GIBSON 31.96N 90.98W
06/03/2011 CLAIBORNE MS LAW ENFORCEMENT
MULTIPLE TREES DOWNED IN THE CITY...ONE FELL ON A
BUSINESS
&&
DLLocal storm report, Jun 3, 8:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 2 WSW WALLACE RIDGE 31.70N 91.86W
06/03/2011 CATAHOULA LA LAW ENFORCEMENT
POWER LINES DOWNED...AND A POWER POLE WAS BLOWN DOWN
ALONG STATE HIGHWAY 923 BETWEEN JONESVILLE AND
HARRISONBURG
&&
DLLocal storm report, Jun 3, 8:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
842 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 3 SSE NEWELLTON 32.04N 91.22W
06/03/2011 TENSAS LA LAW ENFORCEMENT
TREES WERE DOWNED ALONG STATE HIGHWAY 605 SOUTH OF
NEWELLTON...ONE WAS DOWNED ACROSS A BRIDGE.
&&
DLLocal storm report, Jun 3, 8:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG WISNER 31.98N 91.66W
06/03/2011 FRANKLIN LA PUBLIC
A COUPLE POWER POLES BLOWN DOWN.
&&
CMESpecial weather statement, Jun 3, 8:52 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
852 PM CDT FRI JUN 3 2011
LAZ026-MSZ060-040210-
CONCORDIA LA-ADAMS MS-
852 PM CDT FRI JUN 3 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF SIBLEY AT 852 PM CDT...MOVING NORTHWEST AT
15 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME.
PEOPLE IN CENTRAL ADAMS COUNTY...AND CENTRAL CONCORDIA PARISH SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3135 9164 3153 9150 3137 9126 3137 9132
3134 9135 3133 9138 3131 9146 3129 9147
3128 9149
TIME...MOT...LOC 0152Z 124DEG 15KT 3133 9139
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:01 PM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Jun 3, 7:04 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 41 min |
| Jun 3, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 36 min |
| Jun 3, 8:52 PM CDT | Special Weather Statement | JAN | Adams | 18 min |
| Jun 3, 9:06 PM CDT | Special Weather Statement | JAN | Stone | 19 min |
| Jun 4, 12:51 PM CDT | Areal Flood Warning | JAN | Issaquena, Sharkey, Warren | 48 hr |
| Jun 4, 5:24 PM CDT | Special Weather Statement | JAN | Lauderdale | 31 min |
| Jun 3, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 49 min |
| Jun 3, 7:51 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 39 min |
| Jun 3, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 53 min |
| Jun 3, 9:59 PM CDT | Special Weather Statement | JAN | Tensas | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.